# SDR REXA201200088

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7614
- Aircraft time: 25,696 hours, 23,123 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED STAB TRIM MOVEMENT FROM 7.6 TO 9.4 ON TAXI OUT.  NO CLACKER HEARD DURING UNCOMMANDED MOVEMENT.  C/W GROUND MAINTENANCE TEST OF THE HSTCU IAW AMM 27-41-00.  NO FAULTS NOTED.  NO CHANNEL FAILURES WERE FOUND IN LRU FAULT HISTORY.  SWITCHES ARE FREE OF OBSTRUCTION AND OPERATE NORMALLY.  A/C OK FOR SERVICE.  VERIFIED NOT A DCU PROBLEM CHECKED STAB TRIM INDICATION FROM BOTH DCU'S READY FOR SERVICE. CATII REQ RELEASE SEE DISC#2.
